# SDR DXTA2014121905950

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 10,875 hours, 8,611 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Frozen
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

TRIED ELECTRICAL & MANUAL TRIM, FOUND TO BE FROZEN.  THE ELEVATOR WAS SHAKING.  BOTH HAD TO PUSH FULL FWD ON THE YOKE TO ARREST THE CLIMB.  IT FELT AS IF THE ELEVATOR WAS ALSO FROZEN.  DECLARED AN EMERGENCY & REDUCED THROTTLES AS MUCH AS POSSIBLE TO DESCEND.  ON REACHING 8500 FEET, THE TRIM THAWED & REGAINED FULL CONTROL.  COMPLETED ALL APPROPRIATE CHECKLISTS & LANDED UNEVENTFULLY.
